# SDR YENA2019062840347

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 47,266 hours, 16,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 058582
- Condition: Failed
- Location: Emergency Lights
- Part time: 47,260 hours, 16,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 871,  HALF OF THE CABIN EMERGENCY LIGHTS ARE OUT. STARTING FROM FWD GALLEY TO ROW 10.  PERFORMED OPS TEST OF EPSUS PER AMM 33-51-00-740-801. TROUBLESHOT PER TSM 33-51-00-810-802-A.  R & R BATTERY OF EPSU 12WL (FWD). PER AMM 33-51-38. OPS/BITE TEST OF EPSU NORMAL. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
